# SDR SWIA200617501

- Difficulty date: December 21, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 19,060 hours, 27,403 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Loose
- Location: Pack Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PRODUCES OVERHEATED SMELL.  RESECURED WIRE TO RIGHT PACK SWITCH, OPERATIONAL CHECKS GOOD.
